# SDR SWIA2018061844782

- Difficulty date: June 18, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 34,756 hours, 30,383 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CHECK FLAP FAILED. DIVERTED, DECLARED AN EMERGENCY.  RESET AND OPERATED THE FLAPS. OK TO CONTINUE SERVICE.
